Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CADD; SET, ADMINISTRATION, INTRAVASCULAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number
7300
Medical Device Problem Code
Device Alarm System (1012)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a smiths medical pump displayed a no disposable alarm right at the initial hookup of the pump.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key
12571747
Report Number
3012307300-2021-09750
Device Sequence Number
4111931
Product Code
FPA
UDI-Device Identifier
10610586029639
UDI-Public
10610586029639
Combination Product (Y/N)
N
Initial Reporter State
KS
Initial Reporter Country
US
PMA/510(K) Number
K040636
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/04/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
7300
Device Catalogue Number
21-7321-24
Device Lot Number
4136400
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/06/2021
Initial Report FDA Received Date
10/04/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1